May 10, 2002
I have problems of liver toxicity due to my medication of -azt-crixivan-videx. I am feeling fine so far but my blood tests shows problems of toxicity. Is there any treat- ment available to help detoxication? Thank you.
Response from Dr. Henry
Liver problems can be due to a variety of causes. Viral hepatitis due to hepatitis B or C may be aggravated by antiretroviral therapy. Treatment for those forms of hepatitis is available. Use of alcohol or high doses of Tylenol (or some other medications) can irritate the liver. Obesity can cause some liver damage. HIV drugs can also aggravate these conditions or directly cause damage. Sometimes changing the medications around might help (but sometimes the new drugs may worsen the picture). There is no proven treatment (standard or otherwise) that detoxifies the liver per se (usually a good diet/exercise/removal of offending drugs is the approach). KH
Fat in blood
- Hpv After Swallowing Sperm Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Genital Warts Cause Burning And Irritation?
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.